# SDR DXTA2024092900684

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTING ILLUMINATED IN FLIGHT WITH SWITCH IN THE ARM POSITION. CORRECTIVE ACTION: REMOVED #1 FOREWORD EMERGENCY BATTERY P/N 7450LSÂ·00 S/N 006262. INSTALLED A TESTED EMERGENCY BATTERY P/N 7450LS-O0 S/N 006371. REMOVED #2 AFT EMERGENCY BATTERY P/N 7450LS-00 S/N 005843. INSTALLED A REPAIRED EMERGENCY BATTERY P/N 7450LSÂ·00 S/N 005059. OPS CHECK GOOD IAW EMB-505 AMM CH 33-52-01
